# SDR UALA2013011400203

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 85,277 hours, 13,571 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Trim Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM STAB COMPARTMENT DRAIN ON BELLY.  FOUND LEFT STAB TRIM CONTROL MODULE BRAKE PRESSURE SWITCH LEAKING 30 DROPS MIN.  REPLACED O-RING SEALS.  LEAK CHECKED GOOD.  CLEANED AND FLUSHED COMPARTMENT OF RESIDUAL FLUID.
